Generalizations of some integral inequalities related to Hardy type integral inequalities via ( p , q ) $(p,q)$ -calculus
- Location
-
Deutsche Nationalbibliothek Frankfurt am Main
- ISSN
-
1029-242X
- Extent
-
Online-Ressource
- Language
-
Englisch
- Notes
-
online resource.
- Bibliographic citation
-
Generalizations of some integral inequalities related to Hardy type integral inequalities via ( p , q ) $(p,q)$ -calculus ; volume:2021 ; number:1 ; day:12 ; month:6 ; year:2021 ; pages:1-17 ; date:12.2021
Journal of inequalities and applications ; 2021, Heft 1 (12.6.2021), 1-17, 12.2021
- Creator
-
Thongjob, Suriyakamol
Nonlaopon, Kamsing
Tariboon, Jessada
Ntouyas, Sortiris K.
- Contributor
-
SpringerLink (Online service)
- DOI
-
10.1186/s13660-021-02641-8
- URN
-
urn:nbn:de:101:1-2021100321155853915540
- Rights
-
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
- Last update
-
15.08.2025, 7:28 AM CEST
Data provider
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.
Associated
- Thongjob, Suriyakamol
- Nonlaopon, Kamsing
- Tariboon, Jessada
- Ntouyas, Sortiris K.
- SpringerLink (Online service)